# SDR IPXA2021071071498

- Difficulty date: June 29, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00395
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFORWARD CARGO COMPARTMENT FLOOR BEAM CRACK AT STA.Y= 6-70,X= -57.5 AND Z= -98.REPAIRED CRACKED FWD CARGO COMPT FLOOR BEAM IAW SRM 53-40-51,REPAIR 1,FIG 202,REV 67
